{"product_id":"aleve-liquid-gels-20-capsules","title":"Aleve Pain Relief Liquid Gels, Strength To Last Up To 12 Hours, Naproxen Sodium 220Mg, 110 Liquid Gel Capsules","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis muscle back \u0026amp; joint pain relief product is from Aleve and is supplied in a 220 mg format.\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003e• Medicinial Ingredients: Naproxen Sodium 220mg. • Non Medicinial Ingredients: FD\u0026amp;C Blue No. 1, gelatin, glycerin, hypromellose, lactic acid, mannitol, polyethylene glycol, povidone, propylene glycol, sorbitan, sorbitol, titanium dioxide, water\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003e• Adults (12 - 65 years): 1 capsule every 8 – 12 hours. Adults over 65 years: 1 capsule every 12 hours. Do not take more than 2 capsules in a 24 hour period. Take with a full glass of water.. •●Relieves ▪ arthritis pain▪ pain of inflammation ▪ stiffness of rheumatic conditions ▪ joint and body pain ▪ muscular ache ▪backache ▪headache ▪migraine pain ▪toothaches ▪pain of dental extractions ▪pain of menstrual cramps ●Reduces fever\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003ePack Size: 110 Count; Pack Size: 20 Count; Pack Size: 30 Count. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Aleve","offers":[{"title":"20 Count","offer_id":41392159653986,"sku":"011146","price":9.99,"currency_code":"CAD","in_stock":true},{"title":"30 Count","offer_id":41392159686754,"sku":"160464","price":12.99,"currency_code":"CAD","in_stock":true},{"title":"65 Count","offer_id":41392159719522,"sku":"152786","price":20.99,"currency_code":"CAD","in_stock":true},{"title":"110 Count","offer_id":41392159752290,"sku":"152784","price":30.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/20c107faca2333c6911840efc508f106.webp?v=1789682458","url":"https:\/\/rxclinnic.com\/products\/aleve-liquid-gels-20-capsules","provider":"RxClinic","version":"1.0","type":"link"}